# SDR IXXA06SMN401S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1616757
- Condition: Cracked
- Location: Fuselage
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LONGERON 17 RIGHT CRACKED AT STATION 1610.000.  REMOVED CRACK LONGERON. CLEANED, TREATED AND PRIMED AREA AND NEW LONGERON. INSTALLED NEW LONGERON. IAW DC8 SRM 53-5-2 FIGURE 5 SHEET 1, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 53-5-2 FIGURE 5 SHEET 1 PAGE 16 ITEM "B", DC8 SRM 51-2-0 FIGURE 50 SHEET 37 PAGE 39, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
